TINY SANDPAPER BUMPS AFTER ACCUTANE

Hey everyone,
I am two months off accutane, and my skin is still very dry (plus the winter temps. do not help). I started accutane because I would get a couple of cysts on my chin every month, but I have never had a pimple anywhere on my face in my entire life (I am 30). After accutane, no cysts, but I have these extremely tiny bumps on the lower parts of my face. They are not whiteheads or blackheads. My doctor says it is just little plugs from the accutane drying out my skin so much (I had dry skin before accutane). Has anyone else experienced this, and what did you use to get rid of them. They are not noticable, but I find them annoying. Thanks for any input!
Tanya

Related Acne Archive Posts & Questions

3 thoughts on “TINY SANDPAPER BUMPS AFTER ACCUTANE

  1. Hi, i think i’m experiencing the same thing as u. Excapt that maybe my bumps are larger. U can reaf my post on small lumps of flesh on face after accutane. Toks about my experience. Right now i’m also searching for the solution.

  2. Mine are almost invisible, and there are no scabs. My skin just feels and looks rough. My derm just told me it is because my skin is so dry. Make sure you put neosporin (or some antibitoic cream) on your scabs or open areas to avoid any infection. I promise it will get better for you!! Take care!
    Tanya

Comments are closed.